| Model Number |
02.07.1203L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/25/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 june 2023: lot 1902676: (b)(4) items manufactured and released on 30-jul-2019.Expiration date: 2024-07-20.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.Additional device involved batch review performed on 23 june 2023: gmk-sphere 02.07.0034rp patella resurfacing size 2 (k090988) lot 1902820: (b)(4) items manufactured and released on 27-jun-2019.Expiration date: 2024-06-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
At about 3 years and 7 months after the primary, the patient came in reporting pain due to a loose tibia and patella and the cause is unknown.The surgeon revised all components to revision components and the surgery was completed successfully.